# SDR AALA202303292449

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 65,768 hours, 32,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR DIFFICULT TO ARM. MAINTENANCE LUBRICATED 2L DOOR ARMING HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
